Gravitational interactions in 2+1 dimensions

Dereli, Tekin and Tucker, Robin (1988) Gravitational interactions in 2+1 dimensions. Classical and Quantum Gravity, 5 (7). pp. 951-959. ISSN 0264-9381

Full text not available from this repository.

Abstract

Modifications to Einstein's vacuum equations for gravitation in 2+1 dimensions are studied. The addition of the Schouten-Eisenhart 2-forms to the field equations admits gravitational wave solutions although no non-trivial static rotationally symmetric metrics exist. Higher-order derivative models for the metric are discussed together with a 2+1 Brans-Dicke theory. The latter is solved for a static metric exhibiting singularities.

Item Type:
Journal Article
Journal or Publication Title:
Classical and Quantum Gravity
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3101
Subjects:
ID Code:
74958
Deposited By:
Deposited On:
04 Aug 2015 09:26
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19